- -

On minimal non-supersoluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On minimal non-supersoluble groups

Show full item record

Ballester Bolinches, A.; Esteban Romero, R. (2007). On minimal non-supersoluble groups. Revista Matemática Iberoamericana. 1(23). http://hdl.handle.net/10251/18477

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/18477

Files in this item

Item Metadata

Title: On minimal non-supersoluble groups
Author: Ballester Bolinches, Adolfo Esteban Romero, Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The aim of this paper is to classify the finite minimal non-p-supersoluble groups, p a prime number, in the p-soluble universe.
Subjects: Finite group , Supersoluble group , Critical group
Copyrigths: Reserva de todos los derechos
Source:
Revista Matemática Iberoamericana. (issn: 0213-2230 )
DOI: 10.4171/RMI/488
Publisher:
European Mathematical Society
Publisher version: http://doi.org/10.4171/RMI/488
Project ID:
MCYT/BFM2001-1667-C03-03
Description: This paper has been published in Revista Matemática Iberoamericana, 23(1):127-142 (2007). Copyright 2007 by Real Sociedad Matemática Española and European Mathematical Society Publishing House. The final publication is available at http://rmi.rsme.es http://www.ems-ph.org/journals/journal.php?jrn=rmi http://projecteuclid.org/euclid.rmi/1180728887
Thanks:
Supported by Proyecto BFM2001-1667-C03-03 (MCyT) and FEDER (European Union)
Type: Artículo

This item appears in the following Collection(s)

Show full item record